# SDR HQEA962

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100S
- Make and model: Agusta A109C
- Aircraft serial: 7644
- System (JASC): 2810 · Fuel Storage
- Part: Tank Assy
- Part number: 109061102112
- Condition: Broken
- Location: Upper Nipple
- Part time: 1,328 hours
- Component: 109061102112
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TANK ASSY IS BROKEN.  FOUND UPPER NIPPLE WHERE AUX FUEL TRANSFER TUBE ATTACHES TORN OFF.  THE AUX FUEL WAS NOT TRANSFERING INTO THE FORWARD PART OF THE TANK.  WHEN REMOVING THE TANK FOR REPAIR, A 7/8" WRENCH WAS FOUND UNDER THE TANK.  THIS TANK WAS ORIGINAL EQUIPMENT INSTALLED AT THE FACTORY. SENT TANK TO AUTHORIZED REPAIR STATION FOR REPAIR.
